# SDR SWAA2024022250339

- Difficulty date: February 9, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 37,928 hours, 17,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Cracked
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CEILING EXIT SIGN ASSY CRACKED.<[01] REMOVED AND REPLACED AFT LOWER CEILING EXIT SIGN ASSY. REF. B737-800 AMM 33-51-01-960-802.;[02] PARTS TRANSACTION ONLY.;[03] VERIFIED REPLACEMENT
